MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18750
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report regarding an endotracheal tube.The customer reported that during the pre-test, the cuff would not deflate completely.There was no patient involvement.
 
Additional Manufacturer Narrative
The event was escalated for formal investigation consideration and it was concluded that based on the risk analysis, no formal investigation is required.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The sample was received for analysis and the reported issue was confirmed.A inflation/deflation test was performed and it was observed the cuff deflated after seconds.A visual inspection was performed and it was observed the distal end of the tube had an open lumen.The device history record (dhr) was reviewed and no discrepancies related to the failure mode were found.An investigation has been initiated at the manufacturing facility, but has not yet provided evaluation conclusions.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6595861
Report Number2936999-2017-05226
Device Sequence Number760539
Product Code BTR
UDI-Device Identifier30884522007539
UDI-Public30884522007539
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2021
Device Model Number18750
Device Catalogue Number18750
Device Lot Number16C0164JZX
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2017
Initial Date Received by Manufacturer 05/02/2017
Supplement Date Received by Manufacturer08/24/2017
09/19/2017
Initial Report FDA Received Date05/26/2017
Supplement Report FDA Received Date09/19/2017
10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1